# SDR UIEA2011111500653

- Difficulty date: November 8, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 51,716 hours, 7,726 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Dented
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING FIXED T/E RIB AT WBL 445.90 DENTED.   AILERON REPAIRED IAW EO4457A385 PART III.
